Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 56, NWS Jackson, MS

March 13, 2005Rankin County, Simpson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2005, 7:58 PM CST for Rankin County, Simpson County, Mississippi. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2005, 7:58 PM CST (01:58 UTC)
Expired
Mar 13, 2005, 9:15 PM CST
In force
77 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Rankin County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 26 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 2:30 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 140158
SVRJAN
MSC121-127-140315-
/O.NEW.KJAN.SV.W.0056.050314T0158Z-050314T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CST SUN MAR 13 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RANKIN COUNTY IN CENTRAL MISSISSIPPI
  NORTHERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF MENDENHALL

* UNTIL 915 PM CST

* AT 758 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 11
  MILES SOUTHWEST OF FLORENCE...OR ABOUT 7 MILES NORTHEAST OF CRYSTAL
  SPRINGS...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FLORENCE BY 810 PM CST
  STAR AND 6 MILES NORTH OF HARRISVILLE BY 815 PM CST
  PINEY WOODS BY 820 PM CST
  6 MILES NORTH OF MENDENHALL BY 830 PM CST

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3207 9024 3187 9014 3189 8966 3206 8966
      3206 8973 3216 8973 3222 9020

$$

CME
2 follow-up statements
000 
WWUS54 KJAN 140303
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
903 PM CST SUN MAR 13 2005

MSC121-140313-
/O.CAN.KJAN.SV.W.0056.000000T0000Z-050314T0315Z/
RANKIN MS-
903 PM CST SUN MAR 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR RANKIN COUNTY IS CANCELLED...

LAT...LON 3201 9010 3187 9010 3189 8966 3206 8966

$$

MSC127-140315-
/O.CON.KJAN.SV.W.0056.000000T0000Z-050314T0315Z/
SIMPSON MS-
903 PM CST SUN MAR 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CST FOR
NORTHERN SIMPSON COUNTY...

AT 859 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 23 MILES EAST OF MENDENHALL...OR ABOUT 18 MILES NORTHEAST OF 
MAGEE...MOVING EAST AT 45 MPH.

LAT...LON 3201 9010 3187 9010 3189 8966 3206 8966

$$

JPG
000 
WWUS54 KJAN 140314
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
914 PM CST SUN MAR 13 2005

MSC127-140324-
/O.EXP.KJAN.SV.W.0056.000000T0000Z-050314T0315Z/
SIMPSON MS-
914 PM CST SUN MAR 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR SIMPSON COUNTY EXPIRES AT 915
PM CST...

LAT...LON 3201 9010 3187 9010 3189 8966 3206 8966

$$

JPG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:59 PM CST, 3 hours 59 minutes earlier.

Area forecast discussion, Mar 13, 3:59 PM CST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CST SUN MAR 13 2005

.SHORT TERM...
PREPARING FOR AN ACTIVE LATE AFTERNOON AND EVENING PERIOD ACROSS OUR
FORECAST AREA. A SEVERE THUNDERSTORM WATCH ALREADY COVERS MANY
NORTHERN COUNTIES OF THE CWA...RIGHT ALONG AND SOUTH OF AN INTENSE
FRONTAL BOUNDARY WHICH IS SLOWLY SINKING SOUTH. ONE WAVE OF MID LEVEL
ENERGY MOVING EAST ATOP THIS BOUNDARY HAS SPARKED SEVERE CONVECTION
NEAR THE GOLDEN TRIANGLE WITH WATER VAPOR SHOWING ANOTHER
CONSOLIDATED WAVE OF ENERGY EXPECTED TO BEGIN INFLUENCING THE FRONTAL
ZONES IN WESTERN AREAS BY 2 TO 3 Z (8 TO 9 PM). IN BETWEEN THESE
DISTURBANCES EXPECT THE INITIALIZATION OF AT LEAST ISOLATED SEVERE
CONVECTION TO BE POSSIBLE. HIGH ATMOSPHERIC LAPSE RATES AND DECENT
VERTICAL WIND SHEAR WILL BE SUFFICIENT TO GIVE STORMS THE CAPABILITY
OF PRODUCING LARGE HAIL WITH DAMAGING WIND GUSTS A LESSER...BUT NOT
INSIGNIFICANT...RISK. THE RISK OF TORNADOES IS COMPARATIVELY LOW
GIVEN THE RATHER HIGH LCL HEIGHTS AND SOMEWHAT MARGINAL LOW LEVEL
SHEAR.

THE SEVERE RISK WILL BE GREATEST THIS EVENING ALONG AND NORTH OF THE
INTERSTATE TWENTY CORRIDOR WITH CONVECTION BASED NEAR THE SURFACE BUT
ELEVATED CONVECTION WILL REMAIN POSSIBLE WELL BEHIND THE FRONT
THROUGH A GOOD PORTION OF THE NIGHT. THE AIR NORTH OF THE BOUNDARY IS
QUITE CHILLY SO BY MORNING LOWS SHOULD RANGE FROM THE UPPER 30S TO
MID 40S ACROSS THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA WITH
SERIOUS COOLING ONLY REACHING SOUTHEAST ZONES BY MORNING.

FOR TOMORROW...THE 850MB FRONT (ROUGHLY 5000FT) WILL NOT PASS THROUGH
SOUTHEAST ZONES UNTIL MIDDAY AND DUE TO THIS FACT I WAS PERSUADED TO
LEAVE 20 POPS IN FOR THESE AREAS DURING THE MORNING HOURS. ALTHOUGH
POPS ARE LOW THUNDER WILL STILL BE POSSIBLE GIVEN LEVELS OF ELEVATED
INSTABILITY SOME OF THE MODELS SUGGEST. CLOUDS SHOULD GRADUALLY MOVE
OUT FROM WEST TO EAST AS THE DAY PROGRESSES AND THIS FRONT ALOFT
EXITS TO THE EAST. DESPITE THE EXPECTATION OF AT LEAST SOME
SUN...TEMPERATURES WILL BE ON THE COOL SIDE ALTHOUGH I STILL WENT ON
THE WARM SIDE OF GUIDANCE GIVEN THE RELATIVELY STRONG MID MARCH SUN.

.LONG TERM...
NOT MUCH TO TALK ABOUT FOR THE MON NIGHT PERIOD EXCEPT FOR CLOUDS
AND TEMPS. TO BEGIN THE EVENING...MOSTLY CLEAR CONDITION WILL
PREVAIL WITH A BIT MORE CLOUDS ACROSS THE SOUTH FOR THE
EVENING...THEN CLOUDS WILL STEADILY INCREASE ACROSS THE CWA AS WAA
DEVELOPS. WILL KEEP TEMPS ON THE COOL SIDE OF GUIDANCE DUE THE COOL
AIRMASS THAT WILL BE IN PLACE OVER THE REGION.

WAA WILL TAKE OVER ON TUE AS SFC BOUNDARY SETS UP ALONG THE LA
COAST. GFS SEEMS A BIT BULLISH AND WANTS TO BRING THE SFC BOUNDARY
NORTHWARD INTO THE CWA. IM NOT READY TO GO THAT FAR AND I PREFER
THE BOUNDARY STAYING ACROSS S LA. EITHER WAY...WAA WILL INCREASE
ATOP THE BOUNDARY AND SPREAD PRECIP ACROSS THE S 1/2 OF THE CWA TUE
AFTERNOON AND OVER MOST OF THE REGION TUE NIGHT. MODELS DUE INDICATE
FAIRLY STEEP LAPSE RATES ACROSS THE S CWA TUE AFTERNOON AND I WILL
MENTION THUNDER AND THE POSSIBILITY OF A FEW SEVERE STORMS. ELEVATED
NATURE WILL BRING A SMALL HAIL THREAT. ALSO DURING THIS TIME...IF
CONVECTION CAN DOMINATE...LOCALLY HEAVY RAIN WILL BE POSSIBLE. WITH
ALL THIS SAID...I HAVE INCREASE POPS TUE AFTERNOON INTO TUE NIGHT.
AT THIS TIME...BEST RAIN CHANCES SEEM TO BE FOCUSED ALONG AND SOUTH
OF THE TRACE.

AFTER THIS SYSTEM MOVES THROUGH LATE TUE NIGHT...THAT WILL JUST
ABOUT THE END OF RAIN CHANCES WITH FRI AFTERNOON BEING THE ONLY
MINOR EXCEPTION. TEMPS WILL BE THE MAIN FOCUS THROUGH NEXT SUNDAY.
OVERALL...WILL KEEP TEMPS JUST BELOW CLIMO AS NORTHERLY LOW LEVEL
FLOW WILL DOMINATE.

&&

.AVIATION...
STRONG THUNDERSTORMS WILL BE A CONCERN FOR AVIATION THIS EVENING
ACROSS GLH...GWO...JAN AND MEI AND THEN PERHAPS TOWARD MIDNIGHT AND
EARLY MORNING IN HBG. BEHIND THE FRONT ALSO EXPECT IFR TO MVFR
CEILINGS TO BUILD IN...FIRST THIS EVENING IN GLH AND GWO...AND THEN
LATER TONIGHT IN JAN AND MEI.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       46  59  43  56 /  60  10  10  80
MERIDIAN      50  61  42  57 /  60  20  10  80

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

50/36
Hazardous weather outlook, Mar 13, 7:46 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CST SUN MAR 13 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
142212-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
746 PM CST SUN MAR 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
SCATTERED  SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING
ACROSS A GOOD PORTION OF CENTRAL MISSISSIPPI AND NORTHEAST
LOUISIANA WITH AT LEAST ISOLATED SEVERE THUNDERSTORMS POSSIBLE IN
MOST OTHER AREAS BEFORE MIDNIGHT. LOCATIONS SOUTH OF THE HIGHWAY
84 CORRIDOR MAY EXPERIENCE SOME ISOLATED SEVERE
THUNDERSTORMS...BUT NOT UNTIL AFTER MIDNIGHT. THE MAIN RISK WITH
SEVERE THUNDERSTORMS WILL BE LARGE HAIL WITH DAMAGING WINDS
EXPECTED TO BE A SECONDARY THREAT IN MOST LOCALES. THE RISK FOR
ISOLATED TORNADOES WILL ALSO BE A CONCERN THIS EVENING.

A STRONG COLD FRONT THAT WILL SLOWLY PUSH SOUTH ACROSS THE REGION
TONIGHT WILL TRIGGER THE DEVELOPMENT OF
THUNDERSTORMS...PARTICULARLY ALONG THE INTERSTATE TWENTY CORRIDOR
THIS EVENING. HIGH LEVELS OF ATMOSPHERIC INSTABILITY ABOVE THE
FRONT WILL GIVE STORMS THAT DEVELOP THE POTENTIAL TO FORM LARGE
HAIL.  DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL ALSO BE
POSSIBLE.

THE PREVIOUSLY MENTIONED COLD FRONT WILL SINK INTO SOUTHERN
PORTIONS OF THE REGION LATE TONIGHT AND SHOULD CONTINUE TO SPAWN
THUNDERSTORMS AS IT DOES SO. DAMAGING HAIL AND	SEVERE WIND GUSTS
WILL STILL BE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND EARLY EVENING...MAINLY FOR AREAS SOUTH OF A NATCHEZ TO LAUREL
LINE.

DURING THE DAY TUESDAY...A FRONTAL BOUNDARY WILL SET UP ACROSS
SOUTH LOUISIANA AND PROVIDE LIFT FOR RAIN AND THUNDERSTORMS
ACROSS SOUTH MISSISSIPPI. SUFFICIENT ELEVATED INSTABILITY WILL
EXIST AS A UPPER LEVEL DISTURBANCE MOVES THROUGH AND A FEW
THUNDERSTORMS MAY BECOME SEVERE. THE MAIN CONCERN WILL BE FOR
LARGE HAIL.

...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR
THIS EVENING AND POSSIBLY AGAIN LATE TUESDAY. OTHERWISE
ACTIVATION IS NOT ANTICIPATED THROUGH  NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Mar 13, 7:38 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
738 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     BRANDON                 32.28N 90.00W
03/13/2005                   RANKIN             MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN EAST BRANDON
            REPORTED BY THE BRANDON EMERGENCY OPERATIONS CENTER

&&

GILMORE
Local storm report, Mar 13, 7:40 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
740 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             6 SW ITTA BENA          33.44N 90.40W
03/13/2005  0.75 INCH        LEFLORE            MS   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED 6 MILES SOUTHWEST OF ITTABENA
            REPORTED BY AMATEUR RADIO SPOTTER.

&&

GILMORE
Local storm report, Mar 13, 7:43 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
743 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             2 N UTICA               32.13N 90.62W
03/13/2005  1.50 INCH        HINDS              MS   EMERGENCY MNGR

            11/2 INCH HAIL 2 MILES NORTH OF UTICA REPORTED BY HINDS
            EMERGENCY OPERATIONS CENTER

&&

GILMORE
Local storm report, Mar 13, 7:49 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             GLUCKSTADT              32.52N 90.10W
03/13/2005  0.88 INCH        MADISON            MS   NWS EMPLOYEE

            NICKEL SIZE HAIL ALONG I-55 NEAR GLUCKSTADT EXIT REPORTED
            BY WEATHER SERVICE EMPLOYEE.

&&

GILMORE
Local storm report, Mar 13, 7:53 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
753 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             RAYMOND                 32.26N 90.42W
03/13/2005  1.00 INCH        HINDS              MS   NWS EMPLOYEE

            1/2 TO 1 INCH HAIL COVERING GROUND REPORTED BY NATIONAL
            WEATHER SERVICE EMPLOYEE.

&&

GILMORE
Local storm report, Mar 13, 7:58 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             6 SSW RAYMOND           32.18N 90.46W
03/13/2005  1.75 INCH        HINDS              MS   EMERGENCY MNGR

            1 INCH TO GOLF BALL SIZE HAIL COVERING THE GROUND IN
            RAYMOND REPORTED BY HINDS EMERGENCY OPERATIONS CENTER.

&&

GILMORE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 6:09 PM CSTSevere Thunderstorm WarningJANHinds66 min
Mar 13, 6:13 PM CSTSevere Thunderstorm WarningJANWinston62 min
Mar 13, 6:13 PM CSTSevere Thunderstorm WarningJANHinds77 min
Mar 13, 6:33 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin72 min
Mar 13, 6:43 PM CSTTornado WarningJANNoxubee47 min
Mar 13, 6:48 PM CSTSevere Thunderstorm WarningJANRankin57 min
Mar 13, 6:58 PM CSTTornado WarningJANWarren47 min
Mar 13, 6:59 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada63 min
Mar 13, 7:07 PM CSTSevere Thunderstorm WarningJANCarroll, Leflore53 min
Mar 13, 7:12 PM CSTSevere Thunderstorm WarningJANWebster49 min
Mar 13, 7:19 PM CSTSevere Thunderstorm WarningJANScott, Smith56 min
Mar 13, 7:23 PM CSTSevere Thunderstorm WarningJANClay, Lowndes37 min
Mar 13, 7:30 PM CSTSevere Thunderstorm WarningJANHinds45 min
Mar 13, 7:31 PM CSTSevere Thunderstorm WarningJANClaiborne44 min
Mar 13, 7:50 PM CSTSevere Thunderstorm WarningJANClay, Webster55 min
Mar 13, 7:52 PM CSTSevere Thunderstorm WarningJANJasper, Newton53 min
Mar 13, 7:56 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds79 min
Mar 13, 8:05 PM CSTSevere Thunderstorm WarningJANOktibbeha55 min
Mar 13, 8:11 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower49 min
Mar 13, 8:27 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale63 min
Mar 13, 8:30 PM CSTSevere Thunderstorm WarningJANLauderdale60 min
Mar 13, 8:36 PM CSTSevere Thunderstorm WarningJANClay, Lowndes39 min
Mar 13, 8:36 PM CSTSevere Thunderstorm WarningJANSmith54 min
Mar 13, 8:47 PM CSTSevere Thunderstorm WarningJANSimpson43 min
Mar 13, 8:59 PM CSTSevere Thunderstorm WarningJANOktibbeha46 min
Mar 13, 9:22 PM CSTSevere Thunderstorm WarningJANSmith53 min
Mar 13, 9:35 PM CSTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln55 min
Mar 13, 9:40 PM CSTSevere Thunderstorm WarningJANLowndes35 min
Mar 13, 9:45 PM CSTSevere Thunderstorm WarningJANJasper, Jones60 min
Mar 13, 9:50 PM CSTSevere Thunderstorm WarningJANClarke55 min
Mar 13, 10:14 PM CSTSevere Thunderstorm WarningJANClarke61 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.